Alert archive / Tennessee / Wind Advisories in 2013

Wind Advisory 2, NWS Morristown, TN

January 17, 201327 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this wind advisory at Jan 17, 2013, 12:47 PM CST for 27 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at Jan 17, 2013, 3:00 PM CST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2013, 12:47 PM CST (18:47 UTC)
In effect from
Jan 17, 2013, 3:00 PM CST
Expired
Jan 17, 2013, 7:22 PM CST
In force
4 hr
Issued by
NWS Morristown, TN
All 36 counties

Cherokee County, NC, Clay County, NC, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Carter County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 24 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WWUS74 KMRX 171847
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
147 PM EST THU JAN 17 2013

...STRONG...GUSTY WINDS THIS AFTERNOON AND EVENING...

.STRONG WINDS ACCOMPANYING A WINTER STORM SYSTEM WILL INCREASE WINDS
ACROSS THE SOUTHERN APPALACHIAN REGION THIS AFTERNOON AND EVENING. 

NCZ060-061-TNZ015>018-038>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-180200-
/O.NEW.KMRX.WI.Y.0002.130117T2100Z-130118T0200Z/
CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE...
ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...RUTLEDGE...
MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE...
SEVIERVILLE...GATLINBURG...DUNLAP...PIKEVILLE...DAYTON...
DECATUR...ATHENS...MADISONVILLE...COKER CREEK...JASPER...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...
NORTON...GATE CITY...LEBANON...ABINGDON
147 PM EST THU JAN 17 2013 /1247 PM CST THU JAN 17 2013/

...WIND ADVISORY IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS
EVENING. 

* EVENT...WINDS INCREASING TO 15 TO 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...THIS AFTERNOON AND EVENING.

* IMPACTS...WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION THIS MORNING
  WHEN DRIVING AROUND THE FOOTHILLS. ADDITIONALLY...THESE WINDS
  COMBINED WITH HEAVY SNOW CAN REDUCE VISIBILITIES TO NEAR ZERO WITH
  LITTLE WARNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$

MJB
2 follow-up statements
742 
WWUS74 KMRX 172303
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
603 PM EST THU JAN 17 2013

...GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THIS EVENING...

.STRONG WINDS ACCOMPANYING A WINTER STORM SYSTEM WILL CONTINUE
ACROSS THE SOUTHERN APPALACHIANS AND TENNESSEE VALLEY THIS EVENING
BEFORE GRADUALLY DIMINISHING LATER TONIGHT AS THE STORM PULLS AWAY
FROM THE AREA. 

NCZ060-061-TNZ015>018-038>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-180200-
/O.CON.KMRX.WI.Y.0002.000000T0000Z-130118T0200Z/
CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE...
ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...RUTLEDGE...
MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE...
SEVIERVILLE...GATLINBURG...DUNLAP...PIKEVILLE...DAYTON...
DECATUR...ATHENS...MADISONVILLE...COKER CREEK...JASPER...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...
NORTON...GATE CITY...LEBANON...ABINGDON
603 PM EST THU JAN 17 2013 /503 PM CST THU JAN 17 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS
EVENING...

* EVENT...SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...THIS EVENING.

* IMPACTS...WINDS OF THIS MAGNITUDE CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION
  THIS EVENING WHEN DRIVING AROUND THE FOOTHILLS. ADDITIONALLY...
  THESE WINDS COMBINED WITH HEAVY SNOW CAN REDUCE VISIBILITIES TO
  NEAR ZERO WITH LITTLE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$
206 
WWUS74 KMRX 180122
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
822 PM EST THU JAN 17 2013

...WINDS DECREASING OVERNIGHT...

.SURFACE LOW PRESSURE WILL MOVE QUICKLY NORTHEAST OFF THE NORTH
CAROLINA COAST TONIGHT. WIND SPEED TO DECREASE TO 10 MPH OR LESS
AND SHIFT TO THE NORTHEAST.

NCZ060-061-TNZ015>018-038>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-180230-
/O.CAN.KMRX.WI.Y.0002.000000T0000Z-130118T0200Z/
CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE...
ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...RUTLEDGE...
MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE...
SEVIERVILLE...GATLINBURG...DUNLAP...PIKEVILLE...DAYTON...
DECATUR...ATHENS...MADISONVILLE...COKER CREEK...JASPER...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...
NORTON...GATE CITY...LEBANON...ABINGDON
822 PM EST THU JAN 17 2013 /722 PM CST THU JAN 17 2013/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 

LIGHT NORTHEAST WINDS TONIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Jan 17, 12:46 PM CST, 1 minute earlier.

Area forecast discussion, Jan 17, 12:46 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
146 PM EST THU JAN 17 2013

.AVIATION...LOW PRESSURE SYSTEM TRACKING ACROSS THE SOUTHERN
APPALACHIAN REGION THIS AFTERNOON AND EVENING WILL GENERATE
BRISK...GUSTY WINDS AND CHANGE THE WIDESPREAD RAIN THAT IS BEEN OVER
THE AREA TO SNOW...GENERALLY BETWEEN 18Z AND 21Z.  SNOW AND LOW
CLOUDS WILL PERSIST THROUGH 03Z WITH REDUCED VIS DUE TO THE SN FOR
WIDESPREAD MVFR TO IFR CONDITIONS WITH OCCASION LIFR CONDITIONS
POSSIBLE.  SNOW WILL EXIT DURING THE EVENING...BUT WITH RECENT
ABUNDANT RAINFALL...AREAS OF LOW CLOUDS MAY PERSIST THROUGH
MIDNIGHT.  IMPROVING CONDITIONS EXPECTED ON FRIDAY WITH VFR
CONDITIONS AND LIGHT WINDS EXPECTED LATE IN THE PERIOD.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

     WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM EST
     THIS EVENING FOR THE FOLLOWING ZONES: CHEROKEE...CLAY.

TN...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS...BRADLEY...
     CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...
     GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
     JEFFERSON...JOHNSON...KNOX...LOUDON...MARION...MCMINN...
     MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST
     CARTER...NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST
     MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SEVIER
     SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...
     SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION...WASHINGTON
     TN...WEST POLK.

     WINTER STORM WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
     EVENING FOR THE FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...
     COCKE SMOKY MOUNTAINS...JOHNSON...NORTHWEST CARTER...SEVIER
     SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...
     SOUTHEAST MONROE...UNICOI.

     WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM EST
     THIS EVENING FOR THE FOLLOWING ZONES: ANDERSON...GRAINGER...
     HAMBLEN...HANCOCK...HAWKINS...JEFFERSON...KNOX...LOUDON...
     NW BLOUNT...NORTH SEVIER...NORTHWEST COCKE...NORTHWEST
     GREENE...ROANE...SULLIVAN...UNION...WASHINGTON TN.

     WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR THE FOLLOWING ZONES: BRADLEY...HAMILTON...
     MCMINN...MEIGS...NORTHWEST MONROE...RHEA...WEST POLK.

     WINTER WEATHER ADVISORY FROM 11 AM EST /10 AM CST/ THIS MORNING
     TO 5 PM EST /4 PM CST/ THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BLEDSOE...CAMPBELL...CLAIBORNE...MARION...MORGAN...
     SCOTT TN...SEQUATCHIE.

     WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM EST
     THIS EVENING FOR THE FOLLOWING ZONES: EAST POLK.

VA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: LEE...
     RUSSELL...SCOTT...WASHINGTON...WISE.

     WINTER STORM WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
     EVENING FOR THE FOLLOWING ZONES: LEE...RUSSELL...SCOTT...
     WASHINGTON...WISE.

&&

MJB
Hazardous weather outlook, Jan 17, 2:47 AM CST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
347 AM EST THU JAN 17 2013

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-180900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
347 AM EST THU JAN 17 2013 /247 AM CST THU JAN 17 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...
BRISK NORTHERLY WINDS WILL PULL COLDER AIR INTO THE SOUTHERN
APPALACHIANS TODAY CHANGING THE RAIN TO SNOW ACROSS THE AREA WITH
HEAVY SNOWFALLS POSSIBLE OVER THE HIGHER TERRAIN. SNOW
ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE ACROSS MUCH OF EAST
TENNESSEE...SOUTHWEST VIRGINIA AND SOUTHWEST NORTH CAROLINA. THE
TENNESSEE AND VIRGINIA MOUNTAINS CAN EXPECTED AMOUNTS IN EXCESS OF
ONE FOOT ABOVE 3000 FEET. A WINTER STORM WARNING IS IN EFFECT FOR
THE FAR EASTERN TENNESSEE MOUNTAINS AND MOUNTAINS OF SOUTHWEST
VIRGINIA FOR THURSDAY. WINTER WEATHER ADVISORIES ARE IN EFFECT FOR
MUCH OF THE EAST TENNESSEE VALLEY AND SOUTHWEST NORTH CAROLINA.

ANOTHER ROUND OF LIGHT TO MODERATE PRECIPITATION IS ALSO EXPECTED
WITH 1 TO 2 INCHES OF RAIN POSSIBLE. THE RETURN OF SIGNIFICANT
RAINFALL MAY PRODUCE ADDITIONAL FLOODING OF LOW LYING AREAS...MUD SLIDES
AND STREAM FLOODING. A FLOOD WATCH REMAINS IN EFFECT FOR EAST TENNESSEE..
SOUTHWEST VIRGINIA AND SOUTHWEST NORTH CAROLINA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TODAY FOR
POSSIBLE FLOODING AND SNOWFALL REPORTS.

In the hours before

Local storm report, Jan 17, 12:32 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
132 PM EST THU JAN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND DMG CLEVELAND               35.18N 84.87W
01/17/2013                   BRADLEY            TN   TRAINED SPOTTER

            TWO TREES DOWN.

&&
Local storm report, Jan 17, 12:34 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
134 PM EST THU JAN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     NON-TSTM WND GST CHARLESTON              35.29N 84.76W
01/17/2013  M41 MPH          BRADLEY            TN   TRAINED SPOTTER

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 7:11 PM CSTWinter Storm WatchMRXAnderson, Blount, Campbell, Claiborne, Cocke, Grainger and 16 more8 hr
Jan 17, 3:09 AM CSTWinter Weather AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Claiborne and 24 more17 hr
Jan 17, 12:24 PM CSTAreal Flood AdvisoryMRXGrainger, Hamblen, Hancock, Hawkins, Jefferson, Knox3 hr

Nearby

Wind Advisories in Tennessee, 2013Wind Advisories in Virginia, 2013Wind Advisories in North Carolina, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.